Open Access
Translator Disclaimer
10 December 2001 On the operator equation $AX - XB = C$ with unbounded operators $A,B$, and $C$
Nguyen Thanh Lan
Abstr. Appl. Anal. 6(6): 317-328 (10 December 2001). DOI: 10.1155/S1085337501000665

Abstract

We find the criteria for the solvability of the operator equation AXXB=C, where A,B, and C are unbounded operators, and use the result to show existence and regularity of solutions of nonhomogeneous Cauchy problems.

Citation

Download Citation

Nguyen Thanh Lan. "On the operator equation $AX - XB = C$ with unbounded operators $A,B$, and $C$." Abstr. Appl. Anal. 6 (6) 317 - 328, 10 December 2001. https://doi.org/10.1155/S1085337501000665

Information

Published: 10 December 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1004.34044
MathSciNet: MR1880927
Digital Object Identifier: 10.1155/S1085337501000665

Subjects:
Primary: 34G10 , 34K06
Secondary: 47D06

Rights: Copyright © 2001 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.6 • No. 6 • 10 December 2001
Back to Top